
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Improved Bohr inequalities for certain class of harmonic univalent functions
Molla Basir Ahamed, Vasudevarao Allu, Himadri Halder
Complex Variables and Elliptic Equations (2021) Vol. 68, Iss. 2, pp. 267-290
Open Access | Times Cited: 8
Molla Basir Ahamed, Vasudevarao Allu, Himadri Halder
Complex Variables and Elliptic Equations (2021) Vol. 68, Iss. 2, pp. 267-290
Open Access | Times Cited: 8
Showing 8 citing articles:
Bohr Type Inequalities for the Class of Self-Analytic Maps on the Unit Disk
Molla Basir Ahamed, Sabir Ahammed
Computational Methods and Function Theory (2023) Vol. 23, Iss. 4, pp. 789-806
Closed Access | Times Cited: 4
Molla Basir Ahamed, Sabir Ahammed
Computational Methods and Function Theory (2023) Vol. 23, Iss. 4, pp. 789-806
Closed Access | Times Cited: 4
The Bohr–Rogosinski Radius for a Certain Class of Close-to-Convex Harmonic Mappings
Molla Basir Ahamed
Computational Methods and Function Theory (2022)
Closed Access | Times Cited: 5
Molla Basir Ahamed
Computational Methods and Function Theory (2022)
Closed Access | Times Cited: 5
The sharp refined Bohr–Rogosinski inequalities for certain classes of harmonic mappings
Molla Basir Ahamed
Complex Variables and Elliptic Equations (2022) Vol. 69, Iss. 4, pp. 586-606
Open Access | Times Cited: 4
Molla Basir Ahamed
Complex Variables and Elliptic Equations (2022) Vol. 69, Iss. 4, pp. 586-606
Open Access | Times Cited: 4
Bohr–Rogosinski-Type Inequalities for Certain Classes of Functions: Analytic, Univalent, and Convex
Molla Basir Ahamed, Sabir Ahammed
Results in Mathematics (2023) Vol. 78, Iss. 5
Closed Access | Times Cited: 2
Molla Basir Ahamed, Sabir Ahammed
Results in Mathematics (2023) Vol. 78, Iss. 5
Closed Access | Times Cited: 2
Bohr Inequalities for Certain Classes of Harmonic Mappings
Molla Basir Ahamed, Sabir Ahammed
Mediterranean Journal of Mathematics (2023) Vol. 21, Iss. 1
Closed Access | Times Cited: 2
Molla Basir Ahamed, Sabir Ahammed
Mediterranean Journal of Mathematics (2023) Vol. 21, Iss. 1
Closed Access | Times Cited: 2
Geometric Studies and the Bohr Radius for Certain Normalized Harmonic Mappings
Rajib Mandal, Raju Biswas, Sudip Kumar Guin
Bulletin of the Malaysian Mathematical Sciences Society (2024) Vol. 47, Iss. 4
Closed Access
Rajib Mandal, Raju Biswas, Sudip Kumar Guin
Bulletin of the Malaysian Mathematical Sciences Society (2024) Vol. 47, Iss. 4
Closed Access
Refined Bohr inequalities for certain classes of functions: analytic, univalent, and convex
S. Khayum Ahammed, Molla Basir Ahamed
Canadian Mathematical Bulletin (2023) Vol. 67, Iss. 1, pp. 9-25
Closed Access | Times Cited: 1
S. Khayum Ahammed, Molla Basir Ahamed
Canadian Mathematical Bulletin (2023) Vol. 67, Iss. 1, pp. 9-25
Closed Access | Times Cited: 1
Bohr–Rogosinski radius for a certain class of close-to-convex harmonic mappings
Molla Basir Ahamed, Vasudevarao Allu
Canadian Mathematical Bulletin (2023) Vol. 66, Iss. 3, pp. 1014-1029
Closed Access
Molla Basir Ahamed, Vasudevarao Allu
Canadian Mathematical Bulletin (2023) Vol. 66, Iss. 3, pp. 1014-1029
Closed Access